Disturbing, isn’t it?
When you do the nasty without protection,
this is what you get!
The horrors of HIV/AIDS side-effect, Lipodystrophy! A condition in which the AIDS medication alters body chemistry. Fat is redistributed to other areas of the body. Learn all about Lipodystropy from this article on the AIDS news site: The Body: Body Shape Changes (Lipodystrophy)
regimen for four years had wasting of the fat of the extremities and face (especially of Bichat’s fat pad), abnormal deposition of fat in the neck and trunk (“bull neck”; Panels A and B), insulin resistance, and hypertriglyceridemia. The complete blood count, the hepatic profile, and the levels of thyroid-stimulating hormone, follicle-stimulating hormone, luteinizing hormone, and prolactin were normal. The results of a dexamethasone suppression test and the 24-hour urinary cortisol level were also normal.
In a substantial proportion of HIV-infected patients who receive protease inhibitors, changes in lipid metabolism and body-fat distribution can develop after an average of 10 to 12 months of therapy.”